# SDR GLBA2002040

- Difficulty date: February 20, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 12,382 hours, 15,649 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6226137201
- Part serial: 16630
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAV RADIO FAILED ON APPROACH.  REPLACED NAV RADIO, OPS CHECKED SYSTEM SATISFACTORY.
